TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
harley Offline
I'm here to listen
Average Joe
***
 
harley's Avatar
 
Name: Harley
Age: 24
Gender: Male
Location: NM

Posts: 171
Blog Entries: 2
Join Date: December 11th 2010

seroquel - February 8th 2011, 04:02 AM

My dr. just put me on Seroquel for anxity and i was wondering how everyone who has taken it reacted to it that is all ...


Wherever your heart is there will your tresure lie also
   
  (#2 (permalink)) Old
darkangeljbm Offline
Member
Junior TeenHelper
****
 
darkangeljbm's Avatar
 
Name: Jaclyn
Age: 29
Gender: Female
Location: ohio

Posts: 263
Join Date: September 2nd 2010

Re: seroquel - February 8th 2011, 06:57 AM

i was on it but it didn't work well for me. i can't remember what happened
   
  (#3 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

Re: seroquel - February 8th 2011, 08:14 AM

I was on it for a couple of months to help with my mood swings, and it did actually seem to work alright but then my psychiatrist took me off it for some reason. But yeah, I didn't have any side effects or anything which was a nice change from the other stuff I've been on.
   
1 user(s) liked this post or found it helpful.
  (#4 (permalink)) Old
Music Offline
Thoroughly medicated
I've been here a while
********
 
Music's Avatar
 
Name: Richard
Age: 29
Gender: Male
Location: Alberta, Canada

Posts: 1,575
Blog Entries: 12
Join Date: January 5th 2009

Re: seroquel - February 8th 2011, 02:30 PM

I'm on Seroquel for my bipolar disorder and it helps a lot! I feel much less anxious and way more calm all the time, which also in turn seems to help with my mood too. The only side effects I seem to get are sleeping in the next morning, a headache sometimes during the day (not a horrible one, just an annoying one), and being lightheaded if I stand up too fast or walk/run too long.
I've read in a lot of places that people rarely get too many side effects. Most people seem to only get tired on it and that's it which is pretty good for any medication in my opinion.


Member since 2005
  Send a message via MSN to Music  
1 user(s) liked this post or found it helpful.
  (#5 (permalink)) Old
Magical Forest. Offline
Crazy Penguin Lady
I can't get enough
*********
 
Magical Forest.'s Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: UK

Posts: 2,939
Blog Entries: 676
Join Date: January 6th 2009

Re: seroquel - February 8th 2011, 06:00 PM

I'm supposed to be on the maximum dose (600mg) for psychosis. Not taking it currently for personal reasons, but when I was on it, things did help. I didn't experience the weight gain that I had with other anti-psychotics, but had extreme constipation, dizziness and dry mouth. Eventually those got better but my meds got increased a lot.
It's supposed to be one of the most reliable in the UK, because of the low side-effects and high success rate.

I hope that it works for you x
   
  (#6 (permalink)) Old
harley Offline
I'm here to listen
Average Joe
***
 
harley's Avatar
 
Name: Harley
Age: 24
Gender: Male
Location: NM

Posts: 171
Blog Entries: 2
Join Date: December 11th 2010

Re: seroquel - February 9th 2011, 06:16 AM

thank you all for your feed back!!!!


Wherever your heart is there will your tresure lie also
   
  (#7 (permalink)) Old
Cait Offline
Member
Welcome me, I'm new!
*
 
Cait's Avatar
 
Name: Caitlin
Age: 27
Gender: Female
Location: New Hampshire

Posts: 11
Join Date: December 21st 2010

Re: seroquel - February 10th 2011, 04:45 AM

I was on it for along time started off working really well than I started having severe side effects to it. I don't like what it did to me. I blacked out alot and couldnt remember everything that happened but I turned mean. Same thing happened to me with Prozac and Abilify
   
1 user(s) liked this post or found it helpful.
  (#8 (permalink)) Old
the.end Offline
whisper from your father
Welcome me, I'm new!
*
 
the.end's Avatar
 
Age: 29
Gender: Female
Location: 585

Posts: 48
Blog Entries: 12
Join Date: March 8th 2009

Re: seroquel - February 11th 2011, 01:50 AM

This is going to be a not-so-good review, ok? Seroquel gave me the WORST restless leg syndrome. I literally wouldn't be able to sleep at night, my legs would ache. It also caused weight gain that was immediately rectified when I was taken off it.
   
1 user(s) liked this post or found it helpful.
Closed Thread

Bookmarks

Tags
meds or anxiety, reaction, seroquel

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.